# SDR ASAA2019040958922

- Difficulty date: April 5, 2019
- Submitted: April 11, 2019
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 46,770 hours, 13,992 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7250 · Turbine Section
- Part: Blade
- Condition: Burned
- Location: Rt Engine
- Part time: 46,835 hours, 14,010 cycles
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMP T/C #78472022 HPT BLADES SDI #2 ENGINE S/N 895406 FOUND 3 EACH TURBINE BLADES WITH TRAILING EDGE BURNING IN AREA B. GROUNDED - YES. #2 ENGINE S/N 895406 REPLACED, TRANSFERRED TO SHOP W/O 449661 FOR REPAIR.
